# SDR COMA9710136

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12006631001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2C INSPECTION, THE FUSELAGE PASSENGER DOOR SURROUND STRUCTURE INNER SKIN WAS FOUND CORRODED BETWEEN FRAMES 15 AND 15A, JUST ABOVE STRINGER 17L.  AN EXTERNAL DOUBLER REPAIR WAS INSTALLED PER AERODESIGN REPORT NR 2118-2, REV IR, DATED 2-8-97.
